# SDR 96ZZZX4159

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Univar 415E
- Aircraft serial: 4914
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt/Rt Wing Aft
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPORTING FINDINGS OF INSPECTION REQUIRED IN AD 94-18-04.  EVIDENCE FOUND OF CORROSION BETWEEN PARTS OF REAR SPAR IN LEFT WING.  SAME CONDITION FOUND IN RIGHT WING AS WELL AS A PORTION OF EXFOLIATION FOUND IN BOTTOM SPAR CAP, AFT SIDE, ABOUT A FOOT FROM THE OUTBOARD END.
